# SDR CALA9601114

- Difficulty date: July 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N70542
- Make and model: Doug DC-9-32
- Aircraft serial: 47535
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Spar Nut
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND, LT ELEVATOR MOST OUTBOARD BOTTOM NUT ON SPAR CRACKED.  THE NUT WAS REMOVED AND REPLACED PER MM 20-16-0.
